# SDR UATA2025100605301

- Difficulty date: September 25, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,973 hours, 47,152 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Part time: 34,973 hours, 47,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RH WING TO FUSELAGE FAIRING AT FRAME F5. (SEE AOT-C212-53-0001 FOR DETAILS). REPAIRED CRACK DAMAGE AND REINFORCED F5 RH BY INSTALLATION OF SB KIT SB212530055K01. SEE 337 DATED 09/25/2025. FOR FURTHER DETAILS.
